MAUDE Adverse Event Report: ASO LLC EQUATE; HEAVY DUTY FABRIC BANDAGES ANTIBACTERIAL ALL ONE SIDE

ASO LLC EQUATE; HEAVY DUTY FABRIC BANDAGES ANTIBACTERIAL ALL ONE SIDE
Model Number UPC#681131006743
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 05/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial report received by aso on 04/09/2025, the consumer stated that she experienced a reaction to the product.On the completed consumer information report (cir) received on may 6, 2025, the consumer stated that the product caused her red welts under areas of the adhesive and painful sores.The consumer mentioned using a healing balm for self-care of the wound.She also used paper tape with a pad, as the doctor advised, to keep the wound covered.
 
Additional Manufacturer Narrative
As of 05/27/2025, returned product and retained samples were submitted to the lab with no defects noted.In addition, aso reviewed records of satisfactory biocompatibility tests for this type of product with no issues noted.Refer to section b6 of this report for further details.Udi notes: the expiry date is not present on device label.

Brand Name
EQUATE
Common Device Name
HEAVY DUTY FABRIC BANDAGES ANTIBACTERIAL ALL ONE SIDE
Manufacturer (Section D)
ASO LLC
300 sarasota center blvd.
sarasota FL
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd
sarasota FL
Manufacturer Contact
300 sarasota center blvd.
MDR Report Key22100063
Report Number1038758-2025-00010
Device Sequence Number8448020
Product Code KGX
UDI-Device Identifier00681131006743
UDI-Public00681131006743
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC#681131006743
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Initial Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale